Alert archive / North Dakota / High Wind Warnings in 2010
High Wind Warning 1, NWS Bismarck, ND
NWS Bismarck, ND issued this high wind warning at Apr 8, 2010, 9:24 PM MDT for 13 counties in North Dakota. It took effect at Apr 8, 2010, 10:00 PM MDT. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 8, 2010, 9:24 PM MDT (03:24 UTC)
- In effect from
- Apr 8, 2010, 10:00 PM MDT
- Expired
- Apr 9, 2010, 2:35 AM MDT
- In force
- 5 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McKenzie County, ND, Mountrail County, ND, Slope County, ND, Stark County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 184 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 11:36 PM MDT | NON-TSTM WND GST 59 | 7 Nnw Taylor, ND | NO REPORTED DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3087 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
1 follow-up statement
891 WWUS73 KBIS 090835 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 335 AM CDT FRI APR 9 2010 ...WIND ADVISORY WEST AND PORTIONS OF CENTRAL NORTH DAKOTA THROUGH FRIDAY MID AFTERNOON... .GUSTY NORTHWEST WINDS DEVELOPING BEHIND A COLD FRONT MOVING THROUGH WESTERN AND CENTRAL NORTH DAKOTA FRIDAY MORNING WILL RESULT IN SUSTAINED WINDS BETWEEN 20 AND 35 MPH AND GUSTS TO 40 MPH. WINDS WILL BE STRONGEST FRIDAY MORNING THEN WEAKEN FRIDAY AFTERNOON. EXPECT WINDS TO DROP BELOW ADVISORY CRITERIA BY MID AFTERNOON FRIDAY. TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...SHOULD USE CAUTION. NDZ001-002-009-010-017-018-031>033-040-041-043-044-091700- /O.CAN.KBIS.HW.W.0001.000000T0000Z-100409T1200Z/ /O.NEW.KBIS.WI.Y.0001.100409T1000Z-100409T2000Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 335 AM CDT FRI APR 9 2010 /235 AM MDT FRI APR 9 2010/ ...WIND ADVISORY IN EFFECT FROM 5 AM CDT /4 AM MDT/ EARLY THIS MORNING TO 3 PM CDT /2 PM MDT/ THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM CDT /4 AM MDT/ EARLY THIS MORNING TO 3 PM CDT /2 PM MDT/ THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. * SUSTAINED NORTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS TO 40 MPH AT TIMES. * THE STRONGEST WINDS WILL OCCUR FRIDAY MORNING THEN DIMINISH FRIDAY AFTERNOON. * HIGH PROFILE VEHICLES WILL LIKELY BE IMPACTED. UNSECURED ITEMS LEFT AROUND THE HOUSE AND YARD WILL ALSO HAVE THE POTENTIAL TO GET CAUGHT UP IN THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ003-004-011-012-019>022-034-035-042-045-046-091700- /O.NEW.KBIS.WI.Y.0001.100409T1000Z-100409T2000Z/ RENVILLE-BOTTINEAU-WARD-MCHENRY-MERCER-OLIVER-MCLEAN-SHERIDAN- MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...MINOT...TOWNER... BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...MANDAN... BISMARCK...ELGIN...FORT YATES...LINTON 335 AM CDT FRI APR 9 2010 /235 AM MDT FRI APR 9 2010/ ...WIND ADVISORY IN EFFECT FROM 5 AM CDT /4 AM MDT/ EARLY THIS MORNING TO 3 PM CDT /2 PM MDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM CDT /4 AM MDT/ EARLY THIS MORNING TO 3 PM CDT /2 PM MDT/ THIS AFTERNOON. * SUSTAINED NORTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS TO 40 MPH AT TIMES. * THE STRONGEST WINDS WILL OCCUR FRIDAY MORNING THEN DIMINISH FRIDAY AFTERNOON. * HIGH PROFILE VEHICLES WILL LIKELY BE IMPACTED. UNSECURED ITEMS LEFT AROUND THE HOUSE AND YARD WILL ALSO HAVE THE POTENTIAL TO GET CAUGHT UP IN THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at Apr 8, 9:15 PM MDT, 9 minutes earlier.
Area forecast discussion, Apr 8, 9:15 PM MDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1015 PM CDT THU APR 8 2010 .UPDATE... WILL BE ISSUING A HIGH WIND WARNING FOR PORTIONS OF WESTERN NORTH DAKOTA THROUGH THE REST OF THE NIGHT. STRONG WIND GUSTS TO 50KT ACROSS PORTIONS OF EASTERN MONTANA ASSOCIATED WITH A STRONG +7MB 3HR PRESSURE RISE WILL MOVE INTO OUR WESTERN CWA SHORTLY. UPDATES FORTHCOMING. TWH/KS && .PREV DISCUSSION... /ISSUED 316 PM CDT THU APR 8 2010/ SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT... MAJOR FORECAST CONCERN THIS PERIOD WILL BE FIRE WEATHER. DUE TO STRONG WINDS...LOW HUMIDITY...AND DRY GRASSLAND...RED FLAG WARNINGS CONTINUE IN THE WEST THROUGH THIS EVENING...AND THE FIRE WEATHER WATCH WEST AND CENTRAL FOR FRIDAY WILL BE UPGRADED TO A RED FLAG WARNING. SEE THE FIRE WEATHER DISCUSSION FOR FURTHER DETAILS. A RIDGE OVER THE NORTHERN PLAINS SHOULD BEGIN TO PUSH OFF TO THE EAST AND ERODE AHEAD OF A VIGOROUS SHORTWAVE TO THE NORTHEAST. AN ASSOCIATED ALBERTA LOW SHOULD MOVE TO OUR NORTH OVERNIGHT...BRINGING A WEAK DRY COLD FRONT THROUGH THE STATE. A BRIEF PERIOD OF LIFT ALONG THE FRONT COULD BRING AN ISOLATED SHOWER IN THE NORTHWEST...BUT IT DOES NOT LOOK AS THOUGH MEASURABLE PRECIP WILL OCCUR DUE TO THE EXCEEDINGLY DRY CONDITIONS AT THE SURFACE. STRONG SOUTHERLY WINDS AHEAD OF THE FRONT THIS EVENING SHOULD SHIFT TO THE WEST AND INCREASE IN STRENGTH ONCE PASSAGE OCCURS. BY SATURDAY...NEAR-ZONAL FLOW DEVELOPS OVER THE STATE...WHICH THEN SLOWLY BUILDS INTO A RIDGE BY SUNDAY..RESULTING IN MOSTLY CLEAR AND DRY CONDITIONS UNTIL SUNDAY EVENING. AT THAT TIME...A LEE-SIDE SURFACE LOW TO THE SOUTHWEST IS EXPECTED TO DEVELOP A BAROCLINIC ZONE ACROSS THE STATE. THIS...ALONG WITH DEEP SOUTHERLY FLOW TO THE SOUTH...WOULD MOST LIKELY RESULT IN OVERRUNNING...AND THUS A WIDE AREA OF PRECIP OVER MOST OF THE NORTHERN PLAINS. ALTHOUGH TIMING OF THIS DEVELOPMENT IS A BIT UNCERTAIN...WILL KEEP SLIGHT TO CHANCE POPS IN THE FORECAST FOR SUNDAY...AND CONTINUING INTO THE EXTENDED PERIOD. TEMPERATURES SHOULD COOL A BIT BEHIND THE FRONTAL PASSAGE TONIGHT AND TOMORROW MORNING...THEN BEGIN A GRADUAL WARMING TREND FOR THE REST OF THE TERM. LONG TERM...MONDAY THROUGH THURSDAY NIGHT... LONG TERM MODELS MOVING CLOSER TO AGREEMENT IN LARGE SCALE FEATURES. MONDAY THE STATE IS UNDER THE INFLUENCE OF SOUTHWEST FLOW ALOFT...UPSTREAM FROM A LARGE LONGWAVE TROUGH SITUATED OVER THE WESTERN US. THIS FLOW SHOULD ALLOW A SERIES OF SHORTWAVES IN THE UPPER LEVEL FLOW TO REACH THE NORTHERN PLAINS...AND ALSO AID IN DEVELOPMENT OF A LARGE-SCALE LEE-SIDE OF THE ROCKIES SURFACE LOW. THERE SHOULD BE STRONG SOUTH/SOUTHEAST WINDS ACROSS THE CENTRAL AND NORTHERN PLAINS WITH PLENTY OF LOW LEVEL MOISTURE MOVING NORTHWARD FROM THE GULF OF MEXICO. WILL KEEP A CHANCE OF THUNDERSTORMS IN THE FORECAST FOR MONDAY AND MONDAY NIGHT. WARM WITH HIGHS 65 TO 75. BY TUESDAY MORNING THE MODELS DEVELOP THE SURFACE LOW NORTHEASTWARD AND THE MODELS DIVERGE A BIT WITH PLACEMENT OF THE SURFACE LOW. THE ECMWF DEVELOPS THE LOW FARTHER WEST INTO EASTERN MONTANA BY TUESDAY EVENING...THEN LIFTS IT NORTHWARD INTO SASKATCHEWAN OF THIS SYSTEM. THE GFS DEPICTS THE SURFACE LOW OVER WESTERN/CENTRAL NORTH DAKOTA TUESDAY MORNING AND LIFTS IT INTO MANITOBA. THE ECMWF WOULD SUGGEST MUCH WARMER CONDITIONS AHEAD OF THE LOW/TROUGH...WHILE THE GFS WOULD SUGGEST DRIER AND SOMEWHAT COOLER TEMPS FOR TUESDAY. BETTER CHANCE OF SHOWERS/THUNDER FOR TUESDAY AND TUESDAY NIGHT...BUT DEPENDING ON THE TRACK OF THE LOW WE MAY SEE SOME SNOW SHOWERS OVER NORTHWESTERN NORTH DAKOTA TUESDAY NIGHT IF THE LOW FOLLOWS THE GFS TRACK. HIGHS TUESDAY 65 TO 75...BUT COOLING TUESDAY NIGHT INTO THE 40S. A BREAK IN THE ACTION ON WEDNESDAY AS THE UPPER/SURFACE LOW MOVES FARTHER NORTH INTO CENTRAL CANADA. BUT MORE UPPER LEVEL IMPULSES ARE FORECAST TO MOVE NORTHWARD THROUGH THE PLAINS AGAIN ON THURSDAY AS THE MAIN LARGE-SCALE TROUGH REMAINS OVER THE WEST COAST. HIGHS WEDNESDAY AND THURSDAY 55 TO 65. AVIATION... STRONG SOUTHERLY WINDS OF 20 TO 30 KNOTS SHOULD CONTINUE FOR THE REST OF THE DAY TODAY...THEN SLACK OFF SOON AFTER SUNSET AS CONVECTIVE MIXING WEAKENS. A COLD FRONT APPROACHING FROM THE WEST SHOULD REACH KISN AND KDIK BY 04Z THIS EVENING...THEN KBIS AND KMOT AROUND 09Z. EXPECT MAINLY MID-LEVEL CLOUDS TO DEVELOP AS THE FRONT PASSES...WITH LITTLE PRECIP EXPECTED OTHER THAN SOME LIGHT SHOWERS IN THE NORTH. EXPECT SOUTHERLY WINDS OF 20-25 KNOTS AHEAD OF THE FRONT TO SHIFT TO THE WEST AND INCREASE TO 30 TO 40 KNOTS...AND CONTINUE THROUGH THE REST OF THE PERIOD. FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS WITH SOUTH SOUTHWEST WINDS OF 15 TO 20 MPH...WITH GUSTS OF 25 TO 30 MPH AND RELATIVE HUMIDITIES BELOW 20 PERCENT ARE OCCURRING AND WILL CONTINUE ACROSS WESTERN NORTH DAKOTA THURSDAY AFTERNOON AND INTO THE EARLY EVENING...BEFORE IMPROVING NEAR SUNSET. A RED FLAG WARNING IS IN EFFECT FOR THE WEST THROUGH 7 PM CDT. OBSERVATIONS INDICATE LITTLE...TO NO GREEN UP OF VEGETATION ACROSS WESTERN AND CENTRAL NORTH DAKOTA...WITH RAPID RATES OF FIRE SPREAD...EVEN WITH WET SOIL CONDITIONS BENEATH THE BURNING VEGETATION. DUE TO THE LARGE AMOUNT OF GROWTH FROM LAST YEAR...PLENTIFUL AMOUNTS OF DRY FUELS RAISE THE CONCERN FOR FIRE DANGER. THE PERCENT GREEN VALUES USED IN THE CALCULATION OF THE RANGELAND FIRE DANGER INDEX WERE LOWERED TO 10 PERCENT TO REFLECT CURRENT CONDITIONS...10 PERCENT BEING THE LOWEST POSSIBLE VALUE ALLOWED IN THE CALCULATION OF THE INDEX. A COLD FRONT IS FORECAST TO MOVE ACROSS WESTERN AND CENTRAL NORTH DAKOTA FRIDAY MORNING. VERY DRY AIR WILL MIX DOWN BEHIND THE FRONT WITH STRONG WESTERLY WINDS. ITS APPEARS THAT THE STRONGEST WINDS WILL OCCUR BEFORE NOON CST...WITH WESTERLY WINDS OF 25 TO 35 MPH...WITH OCCASIONAL GUSTS TO 45 MPH. WINDS WILL SLIGHTLY DECREASE INTO THE AFTERNOON BY AROUND 5 TO 10 MPH AS THE FRONT BEGINS TO DISSOLVE INTO MINNESOTA. WITH MIXING AND HEATING BY MID DAY AND INTO THE AFTERNOON...RELATIVE HUMIDITIES WILL LIKELY FALL TO BELOW 20 PERCENT. WITH THE AFOREMENTIONED DRY FUELS...VERY HIGH TO EXTREME RANGELAND FIRE DANGER VALUES WILL DEVELOP ACROSS MUCH OF THE AREA. A RED FLAG WARNING HAS BEEN ISSUED FROM 7 AM CST TO 7 PM CST FRIDAY FOR MUCH OF WESTERN AND CENTRAL NORTH DAKOTA. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT /6 PM MDT/ FRIDAY FOR NDZ001>004-009>012-017>022-031>035-040>046. HIGH WIND WARNING UNTIL 7 AM CDT /6 AM MDT/ FRIDAY FOR NDZ001- 002-009-010-017-018-031>033-040-041-043-044. && TWH/KS
Hazardous weather outlook, Apr 8, 2:15 PM MDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 315 PM CDT THU APR 8 2010 NDZ001-002-009-010-017-018-031>033-040-041-043-044-091100- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 315 PM CDT THU APR 8 2010 /215 PM MDT THU APR 8 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A RED FLAG WARNING IS IN EFFECT UNTIL EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A RED FLAG WARNING IS IN EFFECT FRIDAY. STRONG WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS...COMBINED WITH LOW RELATIVE HUMIDITIES AND DRY GRASSLANDS WILL CAUSE RED FLAG WARNING CONDITIONS AGAIN FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ003-004-011-012-019>022-034-035-042-045-046-091100- RENVILLE-BOTTINEAU-WARD-MCHENRY-MERCER-OLIVER-MCLEAN-SHERIDAN- MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- 315 PM CDT THU APR 8 2010 /215 PM MDT THU APR 8 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A RED FLAG WARNING IS IN EFFECT FRIDAY. STRONG WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS...COMBINED WITH LOW RELATIVE HUMIDITIES AND DRY GRASSLANDS WILL CAUSE RED FLAG WARNING CONDITIONS AGAIN FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ005-013-023-025-036-037-047-048-050-051-091100- ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE- MCINTOSH-DICKEY- 315 PM CDT THU APR 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KINNEY
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 2:35 AM MDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 18 more | 15 hr |
| Apr 9, 3:12 PM MDT | Fire Weather Watch | BIS | Bottineau, Burke, Divide, Foster, McHenry, McKenzie and 9 more | 12 hr |
Nearby
High Wind Warnings in North Dakota, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.